hey dr. wrassman, i know there’s probably no chance you respond, but i wanted to just look for advice.
i’m 19 years old, about to turn 20 in january. my hair has been thinning and i’ve been a diffuse thinner for years, so the thinning is making it slightly worse as time goes on. i want to take finasteride so badly but the side effects scare me. i know they’re present in about 4% of men, but the recent reveal about merck lying about their side effects claim freaked me out as well. would you mind helping me calm down and explaining everything to me?
Most of the guys who take finasteride think that they are just taking their daily vitamins. That is my experience as I take it now and my son’s experience as well. This is completely your decision. If you don’t talk yourself into side effects, then if you get them you can just stop taking it. I don’t believe that PFS ever appeared in a normal person taking finasteride for a short time and then stopping it.